Contents

Current Drug Safety, Volume 8 - Number 3

Annual Trends in Use of Periconceptional Folic Acid and Birth Prevalence of Major Congenital Malformations

, 8(3): 153 - 161

Audrey-Ann Richard-Tremblay, Odile Sheehy and Anick Berard


DOI: 10.2174/15748863113089990034




Adverse Drug Reaction Labelling for Atomoxetine, Methylphenidate and Modafinil: Comparison of Product Information for Oral Formulations in Australia, Denmark and the United States

, 8(3): 162 - 168

Lise Aagaard and Ebba Holme Hansen


DOI: 10.2174/15748863113089990042




A Systematic Review of the Efficacy and Safety of Desipramine for Treating ADHD

, 8(3): 169 - 174

Ahmad Ghanizadeh


DOI: 10.2174/15748863113089990029




Hyponatraemia: An Audit of Aged Psychiatry Patients Taking SSRIs and SNRIs

, 8(3): 175 - 180

Francesco Giorlando, Julia Teister, Seetal Dodd, Marc Udina and Michael Berk


DOI: 10.2174/15748863113089990036




Risk Factors for Serious Adverse Effects of Thiopurines in Patients with Crohn’s Disease

, 8(3): 181 - 185

Yoav Mazor, Eduard Koifman, Hela Elkin, Yehuda Chowers, Norberto Krivoy, Amir Karban and Edna Efrati


DOI: 10.2174/15748863113089990033




Safety of Inhaled Fluticasone Propionate Therapy for Pediatric Asthma - A Systematic Review

, 8(3): 186 - 194

Prasad Muley, Monali Shah and Arti Muley


DOI: 10.2174/15748863113089990038




Metronidazole Induced DNA Damage in Somatic Cells of Drosophila melanogaster

, 8(3): 195 - 198

Ana Maria Palermo and Marta Dolores Mudry


DOI: 10.2174/15748863113089990035




Levofloxacin-Induced Delirium in a Patient Suffering from Schizoaffective Disorder and Multiple Sclerosis

, 8(3): 199 - 200

Unax Lertxundi, Rafael Hernandez Palacios, Fernando Cibrian Gutierrez, Saioa Domingo-Echaburu, Monserrat Garcia Garcia and Carmelo Aguirre Gomez


DOI: 10.2174/15748863113089990043




Severe Toxic Hepatitis Associated with Dronedarone

, 8(3): 201 - 202

Stephan Jahn, Gernot Zollner, Carolin Lackner and Rudolf E. Stauber


DOI: 10.2174/15748863113089990031




Missed Paracetamol (Acetaminophen) Overdose Due to Confusion Regarding Drug Names

, 8(3): 203 - 206

David G. Hewett, Jennifer Shields and W. Stephen Waring


DOI: 10.2174/15748863113089990041




Liver Injury Associated with Antidepressants

, 8(3): 207 - 223

Susie H. Park and Risa Ishino


DOI: 10.2174/1574886311308030011




Webmaster Contact: info@benthamscience.org
Copyright © 2018 Bentham Science